Skip to content
deter77
avatar
An_226306 posted:
I am attempting to find out if my recent placement on plavix has greatly increased my ed and its symptoms
Reply
 
avatar
mrscora01 responded:
I would definitely talk not only to the doc who prescribed it, but also the pharmacist who filled the script. They would know best.

Sorry I can't be more help.

Cora


Spotlight: Member Stories

I am a 35 year old type 1 diabetic. I have felt under the weather for some time now. I went to the doctor last week and my A1C was 9.2. I was dehydrat...More

Helpful Tips

Symlin and low blood sugars
I've tried using Symlin several times, but I've never managed to get my insulin dosing to work with it. While using it I experienced some ... More
Was this Helpful?
10 of 21 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.